# SDR COEA2018112352801

- Difficulty date: October 25, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 22,653 hours, 29,998 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: S53574100204
- Condition: Corroded
- Location: Frame 27a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 188750 NR 100061 HEAVY CHECK COE/MINOR REPAIR: KEEL BEAM FWD OF FRAME 27A HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPLACED WITH OEM PART.
